# SDR YENA20120512496

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 17,277 hours, 10,529 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 450 SJU-SXM, CREW DECLARED EMERGENCY DUE TO STEER FAIL ON APPROACH.  RAN QRH AND LANDED WITHOUT STEERING.  RESET SYSTEM IAW FIM 32-53-00-810-806A.  NO FURTHER FAULTS NOTED.
